# SDR AALA20150210004

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 110,591 hours, 17,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008731ATS
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR EMER EXIT SIGN COVER PLATE CAME OFF ON FLIGHT DECK.  R & R SIGN ASSEMBLY.  FORMED OPERATIONAL CHECK IAW AMM 33-51-01.  SYS CHECKED NORMAL.
